# SDR UALA2011101305570

- Difficulty date: October 13, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 63,983 hours, 12,216 cycles
- Engine: Pwa PW4077
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Part number: MR10047N
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PBE AT DOOR 4R IS SOFT.  REPLACED PBE.
